| Model Number |
0296 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/17/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited a high out of range shock impedance measurement.Technical services (ts) was consulted and confirmed that aside from the singular out of range measurement, impedance measurements remained stable.Ts confirmed no lead noise and recommended further evaluation in clinic.No adverse patient effects were reported.This rv lead remains in service.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.If pertinent information is provided in the future, a supplemental report will be submitted.